Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

will thyroid or dialysis cause blood vomiting?

HI , My mom is under dialysis and she takes thyroid tablet . when get up in the morning she gets 1 spoon of blood . every day morning . Please tell me is it because of thyroid or dialysis . her TSH level is 400 .
Asked On : Sun, 2 Jan 2011
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query

No thyroid tablets won't cause blood in sputum or vomit. Tsh is very high I hope u r taking appropriate medications for it
Meet an internal medicine doctor first and then endocrinologist
Have a healthy living
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor